A parametric linear complementarity problem involving derivatives

Ikuyo Kaneko

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

The problem considered in this paper is given by the conditions:w = q + tp + Mz, w ≥ 0, ż ≥ 0, wTż = 0, where a dot denotes the derivative with respect to the scalar parameter t ≥ 0. In this problem, q, p are n-vectors with q ≥ 0 and M is a n by n P-matrix. This problem arises in a certain basic problem in the field of structural mechanics. The main result in this paper is the existence and uniqueness theorem of a solution to this problem. The existence proof is constructive providing a computational method of obtaining the solution asymptotically.

Original languageEnglish
Pages (from-to)146-154
Number of pages9
JournalMathematical Programming
Volume15
Issue number1
DOIs
Publication statusPublished - 1978 Dec 1

Keywords

  • Linear Complementarity Problem
  • Principal Pivoting Algorithm

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Fingerprint Dive into the research topics of 'A parametric linear complementarity problem involving derivatives'. Together they form a unique fingerprint.

  • Cite this